Locking materials and the topology of optimal shapes

Abstract : We study a problem of structural optimisation using the fictitious material approach. This is connected with the equilibrium of locking materials, which can be approximated by strongly non linear materials. A finite element simulation allows us to experiment with some conjectures about the topology of the optimal solutions.
Document type :
Journal articles
Complete list of metadatas

Cited literature [15 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00528969
Contributor : Pierre Seppecher <>
Submitted on : Saturday, October 23, 2010 - 11:39:19 AM
Last modification on : Tuesday, June 19, 2018 - 3:50:01 PM
Long-term archiving on : Monday, January 24, 2011 - 2:31:12 AM

File

golay-seppecher.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00528969, version 1

Collections

Citation

Frederic Golay, Pierre Seppecher. Locking materials and the topology of optimal shapes. European Journal of Mechanics - A/Solids, Elsevier, 2001, 20 (4), pp.631-644. ⟨hal-00528969⟩

Share

Metrics

Record views

205

Files downloads

163